# SDR FDEA202203260806

- Difficulty date: March 26, 2022
- Submitted: April 1, 2022
- Operation: Air carrier
- Aircraft: N275FE
- Make and model: Boeing 767-300
- Aircraft serial: 66245
- Aircraft time: 1,719 hours, 852 cycles
- System (JASC): 5700 · Wing Structure
- Part: Former
- Part number: 114T251213
- Condition: Failed
- Location: N/A
- Part time: 1,719 hours, 852 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L WING FLE AT OSS 565 HAS MISSING & DAMAGED FASTENERS. 0000553921 : DAVIES, ANDREW M - 27-MAR-2022 03:51  REPLACED DAMAGED AND MISSING FASTENERS REF SRM 51-40-03 AND SRM 51-40-02
